# SDR GLBA2002033

- Difficulty date: March 13, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 12,818 hours, 17,190 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 114810000656
- Part serial: GLA971
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TORQUE KNEE SEPARATED DURING TAXI.  REPLACED, OPS CHECKED SATISFACTORY.
